Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 451, NWS Atlanta, GA

August 7, 2023Clayton County, DeKalb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 5:38 PM EDT for Clayton County, DeKalb County, Fulton County, Georgia. It was in force for 37 min. 38 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2023, 5:38 PM EDT (21:38 UTC)
Expired
Aug 7, 2023, 6:15 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
70.0 mph

Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:40 PM EDTTSTM WND DMG1 Sw Turner Field, GATree downed along Smith st.
Aug 7, 5:42 PM EDTTSTM WND DMG1 E Cascade Heights, GAA tree was reported down in the 1900 block of Cascade Ave SW.
Aug 7, 5:42 PM EDTTSTM WND DMG1 Ssw Grant Park-Zoo At, GAA tree was reported down in the 1000 block of Hill St SE.
Aug 7, 5:45 PM EDTTSTM WND DMG1 Ene Lakewood Park, GATree downed along Rhodesia Ave.
Aug 7, 5:45 PM EDTTSTM WND DMG1 Sse Turner Field, GATree downed along Fern Ave.
Aug 7, 5:45 PM EDTTSTM WND DMG2 Nw Lakewood Park, GAA tree was downed on utility lines on Genessee Ave SW.
Aug 7, 5:45 PM EDTTSTM WND DMG2 Se Grant Park-Zoo Atl, GAA tree fell onto Eastland Rd SE near Moreland Ave SE.
Aug 7, 5:45 PM EDTTSTM WND DMG2 Wnw East Point, GATree downed along Bryant dr.
Aug 7, 5:45 PM EDTTSTM WND DMGGrant Park-Zoo Atlanta, GATree downed along Georgia Ave.
Aug 7, 5:45 PM EDTTSTM WND DMGWest End, GATree downed along James Brawley Dr.
Aug 7, 5:47 PM EDTTSTM WND DMG1 W East Point, GAA tree fell onto a home on Thompson Ave.
Aug 7, 5:48 PM EDTTSTM WND DMGCollege Park, GAA tree was reported down at Temple Ave and Jefferson St.
Aug 7, 5:50 PM EDTTSTM WND DMG1 S Grant Park-Zoo Atla, GAA large tree was uprooted at the corner of Elvira St SE and Eric St SE.
Aug 7, 5:50 PM EDTTSTM WND DMG2 Se Lakewood Park, GATree downed along Springside Dr.
Aug 7, 5:50 PM EDTTSTM WND DMGKirkwood, GATree downed along Robson Pl.
Aug 7, 5:50 PM EDTTSTM WND DMGLakewood Park, GATree downed along Claire Dr.
Aug 7, 5:51 PM EDTTSTM WND DMG1 N College Park, GAA tree was downed at the intersection of Lyle Ave and College St.
Aug 7, 5:54 PM EDTTSTM WND DMG2 Ssw Kirkwood, GAA tree was reported down at Flat Shoals Rd and Paoli Ave SE.
Aug 7, 5:55 PM EDTTSTM WND DMG1 N Gresham Park, GAA pine tree fell across the right lane of I-20 at the exit to Gresham Rd.
Aug 7, 5:55 PM EDTTSTM WND DMG1 Ssw Avondale Estates, GAA large tree was downed across Memorial Drive near Hooper Alexander Drive.
Aug 7, 5:55 PM EDTTSTM WND DMG2 S Avondale Estates, GAA tree was downed on Guy Way.
Aug 7, 5:55 PM EDTTSTM WND DMG2 Sse Avondale Estates, GAA tree was downed across Columbia Circle.
Aug 7, 6:00 PM EDTTSTM WND DMG1 Ne Forest Park, GACorrects previous tstm wnd dmg report from 1 NE Forest Park. Tree fell across occupants driveway and landed on their vehicle.
Aug 7, 6:00 PM EDTTSTM WND DMG1 Nne Forest Park, GACorrects previous tstm wnd dmg report from 1 NNE Forest Park. Tree on house.
Aug 7, 6:00 PM EDTTSTM WND DMG1 Nne Forest Park, GATree fell through a house along Cascade dr.
Aug 7, 6:00 PM EDTTSTM WND DMG1 Nne Gresham Park, GATree on a house along Parkland Drive.
Aug 7, 6:00 PM EDTTSTM WND DMG1 Nnw Gresham Park, GAtree on a house along Brannen Road.
Aug 7, 6:00 PM EDTTSTM WND DMG2 Nne Gresham Park, GATree on a house along Scotty Circle.
Aug 7, 6:00 PM EDTTSTM WND DMGPanthersville, GATree on a house along Candler Rd.
Aug 7, 6:04 PM EDTTSTM WND DMG2 S Avondale Estates, GAtree on a house along San Gabriel Ave.
Aug 7, 6:05 PM EDTTSTM WND DMG1 Nw Panthersville, GAtree on a house along Whites Mill Road.
Aug 7, 6:05 PM EDTTSTM WND DMG2 Ssw Avondale Estates, GATree on a house along White Oak Drive.
Aug 7, 6:06 PM EDTTSTM WND DMG1 Wsw Panthersville, GAtree on a house along Shoals Trail.
Aug 7, 6:07 PM EDTTSTM WND DMG1 Nnw Panthersville, GAtree on a house along Ellen Way.
Aug 7, 6:10 PM EDTTSTM WND DMG2 Sse Avondale Estates, GATree on a house along Misty Valley Road.
Aug 7, 6:20 PM EDTTSTM WND DMG1 N Forest Park, GATree reported down on a house near the intersection of Kennesaw Dr and Cascade Dr.
Aug 7, 6:20 PM EDTTSTM WND DMG1 Nne Forest Park, GATree on house.
Aug 7, 6:23 PM EDTTSTM WND DMG1 Ne Forest Park, GATree fell across occupants’ driveway and landed on their vehicle near the intersection of Northview Dr and College St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 37 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 11:40 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1864 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1864 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

497 
WUUS52 KFFC 072138
SVRFFC
GAC063-089-121-072215-
/O.NEW.KFFC.SV.W.0451.230807T2138Z-230807T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
538 PM EDT Mon Aug 7 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern DeKalb County in north central Georgia...
  South central Fulton County in north central Georgia...
  Northwestern Clayton County in north central Georgia...

* Until 615 PM EDT.

* At 538 PM EDT, a severe thunderstorm was located over East Point,
  or near Atlanta, moving east at 30 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Atlanta, Decatur, East Point, Forest Park, College Park, Hapeville,
  Avondale Estates, Lake City, Belvedere Park, Hartsfield-Jackson
  Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Sweet
  Auburn, Cascade Heights, Lakewood Park, Conley, East Lake, Little
  Five Points, and West End.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3377 8448 3378 8426 3366 8420 3364 8424
      3365 8425 3365 8428 3364 8428 3364 8427
      3363 8427 3361 8431 3364 8454
TIME...MOT...LOC 2138Z 272DEG 25KT 3368 8447 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
1 follow-up statement
564 
WWUS52 KFFC 072212
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Mon Aug 7 2023

GAC063-089-121-072222-
/O.EXP.KFFC.SV.W.0451.000000T0000Z-230807T2215Z/
DeKalb GA-Fulton GA-Clayton GA-
612 PM EDT Mon Aug 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB...SOUTH
CENTRAL FULTON AND NORTHWESTERN CLAYTON COUNTIES WILL EXPIRE AT 615
PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.

LAT...LON 3377 8448 3378 8426 3366 8420 3364 8424
      3365 8425 3365 8428 3364 8428 3364 8427
      3363 8427 3361 8431 3364 8454
TIME...MOT...LOC 2212Z 272DEG 25KT 3367 8419 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
314 PM EDT Mon Aug 7 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon Aug 7 2023

Key Messages:

- A widespread wind damage threat is evolving this afternoon and
  could continue through late evening across the forecast area.
  SPC has included an Enhanced risk (level 3 out of 5) for much of
  the area. Tornadoes will be possible, mainly across Northern GA,
  however, the wind threat should be considered the dominate
  impact.

- An Excessive Heat warning has been issued for portions of Middle
  GA. Heat index values are in excess of 110 for several counties.
  A heat advisory is in effect for much of the remainder of
  Central GA through 8 pm.

- Thunderstorms are again in the forecast for Tuesday with a
  Slight Risk in effect for much of Middle GA. Damaging winds will
  be the main concern.

Today and tonight:
A lot happening this afternoon and in the short term. Lets start
with heat.  Mid 90 temps and upper 70 dewpoints across West
central GA have led to heat index values exceeding 110 in several
locations so a Excessive Heat warning was introduced through early
evening for a portion of the Heat Advisory area.

Severe threat... 18z FFC sounding is juicy to say the least.
Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in
place to support organized severe storms. Similarly to what we
experienced a few weeks ago across North GA not out of the
question given that amount of instability and slightly more jet
dynamics in play this time around. Expect the clusters of storms
across northern GA and Northern AL to congeal into more of a line
that shifts through the region later this afternoon. Damaging
winds with that line and within that line would be expected to be
widespread given the status of the environment its moving into.
Analyzed helicity values on the margin for some tornadoes so a few
cannot be ruled out, however, the main focus should be on the
damaging wind threat through this evening. Expect that line to
continue south through the CWA. There is some uncertainty with the
intensity of the line as it reaches the area south of
Macon/Columbus but certainly unstable enough to support severe
storms.

Tuesday:
Another wave is still progged to slide east out of OK/AR and
potentially develop into an MCS which may clip the southern
sections of the CWA late Tue afternoon/early evening. There are
some discrepancies on the northward extent of the convection with
the WRF FV3 the furthest north into the I20 corridor and the NAM
Nest and WRF ARW further south across southwestern and south
central GA. SPC does highlight a slight risk across that southern
tier of counties more inline with the NAM nest and ARW.

Stellman

&&

.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon Aug 7 2023

The long term forecast remains on track. Model guidance continues to
prog a potent disturbance kicking out of the Plains that could bring
yet another round of impactful weather on Thursday afternoon. Bulk
shear ranging from 35 to 60+KT across north Georgia coinciding with
2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming
days for the threat of severe weather. See the previous
discussion below for more details regarding the extended forecast.

KAL

&&

.AVIATION...
(18Z TAFS)
Issued at 224 PM EDT Mon Aug 7 2023

Main concerns will be thunderstorms and timing. Now that a solid
line of storms appears to be taking shape we can put a little more
confidence on timing for the sites later this afternoon/evening.
CAMS still struggling with any redevelopment behind the main line
and if there will be any but for now will assume the airmass
stabilizes behind the main surge.
Added prob30 for Tuesday as most convection is forecast to remain
across central GA sites however there is some guidance suggesting
some development post 18z across metro sites. Winds outside of
TS will remain west  and gusty this afternoon.

//ATL Confidence...18Z Update...
Medium confidence precip timing
high confidence all other elements

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  89  69  90 /  60  10  20  30
Atlanta         72  89  71  91 /  50  30  20  50
Blairsville     64  82  61  84 /  50  10  10  40
Cartersville    69  87  69  89 /  50  20  20  50
Columbus        75  94  73  92 /  20  60  40  60
Gainesville     71  87  69  89 /  60  10  10  40
Macon           73  94  72  92 /  30  50  40  50
Rome            69  88  68  89 /  50  20  20  60
Peachtree City  71  90  69  91 /  40  40  30  50
Vidalia         76  95  73  92 /  20  50  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051-
058>062-066>076-078>086-089>098-102>113.

Excessive Heat Warning until 8 PM EDT this evening for GAZ072-
073-080>084-089>096-102>108.

&&

SHORT TERM...30
LONG TERM....KAL
AVIATION...30
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 PM EDT Mon Aug 7 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-082045-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 PM EDT Mon Aug 7 2023

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for north and portions of
central Georgia through this evening.

A line of strong to severe thunderstorms is moving through north
Georgia and will continue to move southward through the remainder
of the afternoon into the evening. The strongest storms may
produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph
not out of the realm of possibility. Winds of this magnitude may
cause widespread tree and power line damage if they materialize.
Please heed any warnings issued for your area.

A Heat Advisory is in place across central Georgia from noon to 8
PM today due to expected heat indices in the 105 to 110 degree
range. An Excessive Heat Warning is furthermore in effect in
portions of west-central Georgia until 8 PM with heat indices
approaching 115 degrees. Be sure to take the necessary steps to
stay cool and hydrated.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is a Slight Risk (level 2 of 5) for thunderstorms with
damaging winds in central Georgia on Tuesday.

Periods of thunderstorm activity will continue through next
Sunday. The highest storm chances will occur during the afternoon
and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Aug 7, 5:13 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
513 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     Tstm Wnd Dmg     1 SW Chastain Memorial  33.86N 84.41W
08/07/2023                   Fulton             GA   Emergency Mngr

            A tree was reported down on Fairfield Rd NW.

&&
Local storm report, Aug 7, 5:16 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
516 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     Tstm Wnd Dmg     2 SSW Lindale           34.16N 85.18W
08/07/2023                   Floyd              GA   Emergency Mngr

            A tree and power lines were downed onto a
            vehicle on Old Cedartown Rd.

&&
Special weather statement, Aug 7, 5:16 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Mon Aug 7 2023

GAZ034-045>048-072145-
Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
516 PM EDT Mon Aug 7 2023

...Strong thunderstorms will impact portions of northeastern
Rockdale, southeastern DeKalb, south central Gwinnett, central Walton
and northeastern Newton Counties through 545 PM EDT...

At 516 PM EDT, a line of strong thunderstorms was along a line
extending from near Snellville to Arabia Mountain, and moving east at
40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Conyers, Monroe, Covington, Snellville, Lilburn, Loganville, Social
Circle, Oxford, Lithonia, Walnut Grove, Between, Good Hope, Jersey,
Lakeview Estates, Georgia International Horse Park, Mountain Park,
Arabia Mountain, Big Haynes Creek Park, Pannell, and Rosebud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.

&&

LAT...LON 3381 8360 3372 8364 3360 8377 3365 8415
      3376 8412 3390 8414 3390 8399 3384 8396
TIME...MOT...LOC 2116Z 277DEG 33KT 3387 8404 3368 8411

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Aug 7, 5:31 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
531 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     Tstm Wnd Gst     4 E Yorkville           33.92N 84.93W
08/07/2023  M56 MPH          Paulding           GA   AWOS

            AWOS station KPUJ Atlanta Paulding.

&&
Local storm report, Aug 7, 5:32 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
532 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     Tstm Wnd Dmg     2 SW Peachtree City     33.38N 84.60W
08/07/2023                   Fayette            GA   Public

            A tree was snapped on Patina Point.

&&
Local storm report, Aug 7, 5:36 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
536 PM EDT Mon Aug 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Tstm Wnd Dmg     1 S Kirkwood            33.74N 84.32W
08/07/2023                   DeKalb             GA   Public

            A tree was reported down on Terry Mill Rd
            SE.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:00 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Aug 6, 8:23 PM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Aug 6, 8:24 PM EDTSpecial Weather StatementFFCSumter36 min
Aug 6, 8:27 PM EDTSpecial Weather StatementFFCStewart33 min
Aug 6, 9:18 PM EDTSpecial Weather StatementFFCCrisp42 min
Aug 7, 3:16 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more17 hr
Aug 7, 1:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDade51 min
Aug 7, 1:42 PM EDTExcessive Heat WarningFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more6 hr
Aug 7, 1:59 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Dade, Walker, Whitfield46 min
Aug 7, 2:21 PM EDTSpecial Weather StatementFFCChattooga, Floyd39 min
Aug 7, 2:22 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Fannin, Gilmer, Murray, Walker, Whitfield38 min
Aug 7, 2:25 PM EDTSpecial Weather StatementFFCDawson, Lumpkin50 min
Aug 7, 2:33 PM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Aug 7, 2:45 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Pickens, Union45 min
Aug 7, 2:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Aug 7, 2:54 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Towns, Union51 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd47 min
Aug 7, 2:58 PM EDTSpecial Weather StatementFFCMurray, Whitfield32 min
Aug 7, 3:03 PM EDTSpecial Weather StatementFFCBanks, Cobb, Forsyth, Hall, White42 min
Aug 7, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Aug 7, 3:20 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee40 min
Aug 7, 3:28 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Lumpkin, Pickens, White47 min
Aug 7, 3:32 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Lumpkin, Towns, Union, White43 min
Aug 7, 3:45 PM EDTSpecial Weather StatementFFCBartow30 min
Aug 7, 3:46 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson29 min
Aug 7, 3:49 PM EDTSpecial Weather StatementFFCChattooga, Floyd26 min
Aug 7, 3:50 PM EDTSpecial Weather StatementFFCWashington, Wilkinson25 min
Aug 7, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 7, 4:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more42 min
Aug 7, 4:08 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison40 min
Aug 7, 4:10 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Polk50 min
Aug 7, 4:16 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington29 min
Aug 7, 4:26 PM EDTSpecial Weather StatementFFCHaralson, Polk34 min
Aug 7, 4:26 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, White34 min
Aug 7, 4:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Forsyth, Fulton, Gwinnett, Hall42 min
Aug 7, 4:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Aug 7, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more50 min
Aug 7, 4:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Aug 7, 4:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Aug 7, 4:50 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Madison40 min
Aug 7, 4:56 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett34 min
Aug 7, 4:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Haralson32 min
Aug 7, 5:00 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, Douglas, Paulding45 min
Aug 7, 5:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Gwinnett, Jackson, Oconee, Walton41 min
Aug 7, 5:07 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCoweta, Fayette38 min
Aug 7, 5:09 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs, Wilkinson21 min
Aug 7, 5:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Aug 7, 5:12 PM EDTSpecial Weather StatementFFCFulton33 min
Aug 7, 5:16 PM EDTSpecial Weather StatementFFCRockdale, Walton29 min
Aug 7, 5:16 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCarroll, Douglas, Fulton29 min
Aug 7, 5:20 PM EDTSevere Thunderstorm Warning Destructive damage threatFFCCoweta, Fayette25 min
Aug 7, 5:27 PM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more48 min
Aug 7, 5:29 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton46 min
Aug 7, 5:30 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Fayette, Henry, Spalding30 min
Aug 7, 5:37 PM EDTSevere Thunderstorm WarningFFCCarroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more38 min
Aug 7, 5:45 PM EDTSpecial Weather StatementFFCHeard45 min
Aug 7, 5:46 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee, Oglethorpe, Wilkes44 min
Aug 7, 5:54 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more35 min
Aug 7, 5:55 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Henry, Rockdale35 min
Aug 7, 6:02 PM EDTSpecial Weather StatementFFCWashington, Wilkinson43 min
Aug 7, 6:07 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Newton, Oconee, Rockdale, Walton38 min
Aug 7, 6:11 PM EDTSpecial Weather StatementFFCMeriwether49 min
Aug 7, 6:13 PM EDTSpecial Weather StatementFFCTroup47 min
Aug 7, 6:15 PM EDTSpecial Weather StatementFFCJasper45 min
Aug 7, 6:18 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Pike, Spalding27 min
Aug 7, 6:20 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes25 min
Aug 7, 6:22 PM EDTSevere Thunderstorm WarningFFCJefferson, Johnson, Washington, Wilkinson38 min
Aug 7, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Aug 7, 6:25 PM EDTSevere Thunderstorm WarningFFCJasper, Putnam50 min
Aug 7, 6:29 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more46 min
Aug 7, 6:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Upson41 min
Aug 7, 6:37 PM EDTSpecial Weather StatementFFCBibb38 min
Aug 7, 6:55 PM EDTSpecial Weather StatementFFCWarren35 min
Aug 7, 6:59 PM EDTSpecial Weather StatementFFCJefferson46 min
Aug 7, 7:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more44 min
Aug 7, 7:03 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Monroe42 min
Aug 7, 7:05 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson40 min
Aug 7, 7:07 PM EDTSevere Thunderstorm WarningFFCBleckley, Johnson, Laurens53 min
Aug 7, 7:12 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs31 min
Aug 7, 7:28 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Washington, Wilkinson47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.